Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Why are my periods irregular with light brown discharge ?

This is my second month with an irregular period. Its coming at the same time as my normal period, just with light brown and dark brown discharge. I have already taken three pregnancy tests , three different times and they have all came out negative.
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If the brown periods are comming in time as expected, then they are quite regular. You need not take a pregnancy test every time just because they are brown, unless the periods are delayed by 7 to 10 days. When the quantity of bleed is lesser, there isnt enough of it to trickle down as fresh red blood. Instead it remains within the passage (being too less) and gets altered over few hours to the brown colour. It happen normally sometimes, and mostly reverts back to red periods over a few months. If it continues beyond 3 months you may need further testing.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor